MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT
Model Number VXSK0122
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physician's full name was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.It was indicated that the device will not be returned for evaluation.Once investigation is complete, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the coating on the wire appeared to be peeling off.The versacross access solution was selected for use for transseptal.The device did not enter the body with the wire.The wire was replaced, and the case was successfully completed.No patient complications occurred.The device is not returning due to disposal.
 
Additional Manufacturer Narrative
The physician's full name was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.It was indicated that the device will not be returned for evaluation.Once investigation is complete, a supplemental medwatch will be filed.Investigation summary: with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of coating issue.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: it was indicated that the device was disposed; therefore, a technical analysis of the complaint device could not be completed.Risk assessment: a risk review performed for the versacross access solution device confirmed that the event of coating issue is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the versacross access solution device is acceptable.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Investigation conclusion: the device has not been returned to bsc for analysis and no media has been provided.The information available is insufficient to determine the root cause, although it suggests it was related to the device itself.Cause linked to device but unable to trace more specifically was therefore selected.Potential causes include physician technique and the inherent step-up from the insulation in the rfw design.
 
Event or Problem Description

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
PERCUTANEOUS ATRIAL CATHETER KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24544035
Report Number2124215-2026-12813
Device Sequence Number5662020
Product Code OFK
UDI-Device Identifier00685447019824
UDI-Public(01)00685447019824(17)280220(10)36083565
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0122
Device Catalogue NumberVXSK0122
Device Lot Number0036083565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/16/2026
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown